MAUDE Adverse Event Report: LivaNova Deutschland ESSENZ; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland ESSENZ; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number Venous clamp
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
ESSENZ
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50125986
Report Number9611109-2026-90354
Device Sequence Number12181256
Product Code DTQ
UDI-Device Identifier04033817903093
UDI-Public(01)04033817903093(11)251125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVenous clamp
Device Catalogue Number12-80-40
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown